Georgios Kydonakis

Humboldt Research Fellow
Alexander von Humboldt-Stiftung & Universität Heidelberg

Contact Information

Email: see here
Office: 03.303
Address: Institute for Mathematics Universität Heidelberg, Im Neuenheimer Feld 205, Heidelberg 69120, Germany


  1. ιβ΄. Tame parahoric nonabelian Hodge correspondence on curves [PDF]
           with P. Huang, H. Sun and L. Zhao, under review, arXiv:2205.15475
  2. ια΄. Logahoric Higgs torsors for a complex reductive group [PDF]
           with H. Sun and L. Zhao, Math. Ann. (2023)
  3. ι΄. From hyperbolic Dehn filling to surgeries in representation varieties [PDF]
           Ohshika K., Papadopoulos A. (eds), In the Tradition of Thurston II, Geometry and Groups, Springer, Cham. (2022), 201-260
  4. θ΄. Poisson structures on moduli spaces of Higgs bundles over stacky curves [PDF]
           with H. Sun and L. Zhao, under review, arXiv:2008.12518
  5. η΄. Monodromy of rank 2 parabolic Hitchin systems [PDF]
           with H. Sun and L. Zhao, J. Geom. Phys. 171 (2022), 104411
  6. ζ΄. The Beauville-Narasimhan-Ramanan correspondence for twisted Higgs V-bundles and components of parabolic Sp(2n,R)-Higgs moduli spaces [PDF]
           with H. Sun and L. Zhao, Trans. Amer. Math. Soc. 374 (2021), no. 6, 4023-4057
  7. ς΄. Topological invariants of parabolic G-Higgs bundles [PDF]
           with H. Sun and L. Zhao, Math. Z. 297 (2021), no. 1-2, 585-632
  8. ε΄. Model Higgs bundles in exceptional components of the Sp(4,R)-character variety [PDF]
           Internat. J. Math. 32 (2021), no. 9, Paper No. 2150067, 50 pp.
  9. δ΄. Gluing constructions for Higgs bundles over a complex connected sum [PDF]
           Ph.D. dissertation, University of Illinois at Urbana-Champaign, USA (2018)
  10. γ΄. Demonstrating research subcommunities in mathematical networks [PDF]
           with S. Bradlow, K. Kapenekakis, X. Li and J. Xu, arXiv:1705.01591
  11. β΄. From the Hitchin section to opers through Nonabelian Hodge [PDF]
           with O. Dumitrescu, L. Fredrickson, R. Mazzeo, M. Mulase and A. Neitzke, J. Differ. Geom. 117 (2021), no. 2, 223–253
  12. α΄. The connected components of the moduli space of maximal Sp(4,R)-representations [PDF]
           Proceedings of the "Workshop on Sp(4,R)-Anosov representations"